# SDR SWAA2023041918993

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB INTERCOSTAL LOCATED BS294.5 TO BS303.9 AND STR16L AT FWD GALLEY AREA 2023-191891<[01] REPLACED WEB-INTERCOSTAL;T-ANGLE;PLATE AND FASTENERS LOCATED BS294.5 AND BS303.9 AND STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 141A8180; SHEET 27; SHEET 28; REV. C.;[02] SEE INDIVIDUAL SIGNS-OFF BELOW;[03] CORRECTED STEP 1 AND 2.REPLACED WEB-INTERCOSTAL;T-ANGLE;PLATE AND FASTENERS LOCATED BS294.5 AND BS303.9 AND STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 141A8180; SHEET 27; SHEET 28; REV. C. SEE INDIVIDUAL SIGNS-OFF BELOW;[04] CORRECTED STEP 1 AND 2.REPLACED WEB-INTERCOSTAL;T-ANGLE;PLATE AND FASTENERS LOCATED BS294.5 AND BS303.9 AND STR16L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 141A8180; SHEET 27; SHEET 28; REV. C. RII; SEE INDIVIDUAL SIGNS-OFF BELOW.
